Recently Downloaded: Paper ID: ART20197680, Total 249 Articles Downloaded Today
Compatible Uniformities on Pseudometric Spaces
Dr. S. M. Padhye, Priti. P. Umarkar
Abstract: In this paper we construct different uniformities on a pseudo metric space which are compatible with the topology of the pseudo metric space. It is proved that on a pseudo metric space there may be unequal uniformities compatible with the topology out of which one is uniformly continuous uniformity while the other need not be.
Keywords: Pseudometric spaces, Completely regular space, Uniformity.
Country: India, Subject Area: Mathematics
Pages: 397 - 399
Edition: Volume 8 Issue 3, March 2019
How to Cite this Article?
Dr. S. M. Padhye, Priti. P. Umarkar, "Compatible Uniformities on Pseudometric Spaces", International Journal of Science and Research (IJSR), https://www.ijsr.net/archive/v8i3/show_abstract.php?id=ART20195563, Volume 8 Issue 3, March 2019, 397 - 399
Viewed 37 times.
Downloaded 13 times.